MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 610-2221011-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged while attempting to monitor a patient (age & gender unknown), the device displayed an "ecg monitoring failure" message.Complainant indicated that the clinician continued treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that a log review was performed, the device shows a singular instance of ecg monitoring failure at 09:17:57, followed by some signal distortion observed in the co2 and spo2 signals for 3 seconds.The device was sent in with no accessories.The customer report could not be duplicated under stress testing.The device passed all functional testing.Inspection of the device found no faults associated with the customer's report.The singular event suggests rfi may have been a factor- the device was recertified and returned to the customer.No emerging trend based on similar reports.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24422518
Report Number1220908-2026-00590
Device Sequence Number5917149
Product Code MKJ
UDI-Device Identifier00847946005979
UDI-Public(01)00847946005979
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610-2221011-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown